# SDR ASAA2015081112837

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,380 hours, 10,438 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE "OVERHEAT" LIGHT WILL NOT EXTINGUISH.  ACFT GROUNDED. PERFORMED FIM TASK 30-41, TASK 801, BITE PROCESSED.  OPS CHECKED NORMAL.  OK FOR SERVICE.
